Prikladnaya Diskretnaya Matematika. Supplement
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat. Suppl.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat. Suppl., 2021, Issue 14, Pages 24–30 (Mi pdma521)  

Theoretical Foundations of Applied Discrete Mathematics

On construction of maximal genus $3$ hyperelliptic curves

Yu. F. Boltneva, S. A. Novoselova, V. A. Osipovb

a Immanuel Kant Baltic Federal University, Kaliningrad
b Immanuel Kant State University of Russia, Kaliningrad

Abstract: We describe two methods of contructing genus $3$ maximal hyperelliptic curves of type $y^2=x^7+ax^4+bx$ over a finite field. We consider the case when $b$ is a cubic residue in this field. In this case the Jacobian of the curve decomposes into three elliptic curves. The first method is based on finding a pair of supersingular elliptic curves over a prime field. One of the curves in the pair is chosen to have $j$-invariant equal to $0$ or $1728$. The $j$-invariant of the second elliptic curve can be computed from the $j$-invariant of the first curve using an explicit formula. After finding the pair, the maximal genus $3$ curve is constructed over a suitable extension of the finite field. This method does not allow us to enumerate all maximal curves, but gives a very efficient algorithm for the family of maximal curves. The second method is based on factorization of the Legendre polynomials, which are Hasse invariants of the elliptic curves in the Jacobian decomposition. Using this method, we construct all possible maximal hyperelliptic curves over $\mathbb{F}_{p^2}$ for $a \neq 0, b = 1$ and $p \leq 7151$.

Keywords: maximal hyperelliptic curve, supersingular elliptic curve, characteristic polynomial.

DOI: https://doi.org/10.17223/2226308X/14/1

Full text: PDF file (741 kB)
References: PDF file   HTML file

UDC: 512.772

Citation: Yu. F. Boltnev, S. A. Novoselov, V. A. Osipov, “On construction of maximal genus $3$ hyperelliptic curves”, Prikl. Diskr. Mat. Suppl., 2021, no. 14, 24–30

Citation in format AMSBIB
\Bibitem{BolNovOsi21}
\by Yu.~F.~Boltnev, S.~A.~Novoselov, V.~A.~Osipov
\paper On construction of maximal genus $3$ hyperelliptic curves
\jour Prikl. Diskr. Mat. Suppl.
\yr 2021
\issue 14
\pages 24--30
\mathnet{http://mi.mathnet.ru/pdma521}
\crossref{https://doi.org/10.17223/2226308X/14/1}


Linking options:
  • http://mi.mathnet.ru/eng/pdma521
  • http://mi.mathnet.ru/eng/pdma/y2021/i14/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Prikladnaya Diskretnaya Matematika. Supplement
    Number of views:
    This page:26
    Full text:8
    References:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022